# SDR SWAA2022030127061

- Difficulty date: December 28, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ STAB FWD UPPER SLIDE SEAL IAW MM 53-31-31-000-802 STEPS 2.D.;2.E. AND MM 52-31-31-400-802 STEPS 3.D.;3.E.
